2 Tablets/ Packet - 10 Packets/ Box - View Complete Details
Product Number: ACM90222
This product is sold out and we do not know when we will be getting another shipment. We apologize for any inconvenience this may cause.
Check similar items below to see if a replacement product is available.
Due to its limited shelf life or other concerns, we do not accept returns on this product unless it is damaged, defective or incorrect due to an error on our part.
PhysiciansCare Xpress Ibuprofen Packets - Ibuprofen packets are specially packaged to refill the Acme Xpress First Aid Kit (sold separately) and are part of the Xpress First Aid Refill System. The refill system is a unique color-coded system that simplifies first aid and makes it easy to keep the kit organized and find what you need quickly. The starter kit and other refills are sold separately. Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident. Refill system makes ANSI/OSHA compliance easy.View Product Specs
Help out our customers.
Be the first to write a review.
Have a question about this product? Please click the button below to get started. Once you have posted your question we will submit it to our community of customers and with our own staff who have recent experience with the same product for their open and honest feedback.Ask a Question